# SDR CALA2017060501686

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 64,857 hours, 7,621 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Part serial: 0525
- Condition: Odor
- Location: Galley
- Part time: 3,528 hours, 1,501 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN IN AFT GALLEY HAS BURNING ELECTRICAL ODOR WHEN IN USE. REPLACED OVEN R53 WITH NEW OVEN PER MM 25-32-02
